Product of n independent uniform random variables

CP Dettmann, O Georgiou

Research output: Contribution to journalArticle (Academic Journal)peer-review

19 Citations (Scopus)


We give an alternative proof of a useful formula for calculating the probability density function of the product of n uniform, independently and identically distributed random variables. Ishihara (2002) proves the result by induction; here we use Fourier analysis and contour integral methods which provide a more intuitive explanation of how the convolution theorem acts in this case.
Translated title of the contributionProduct of n independent uniform random variables
Original languageEnglish
Pages (from-to)2501 - 2503
Number of pages3
JournalStatistics and Probability Letters
Volume79, issue 24
Publication statusPublished - Dec 2008

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Product of n independent uniform random variables'. Together they form a unique fingerprint.

Cite this